# SDR USAA2010020490277

- Difficulty date: January 5, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435278
- Part serial: BN873
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - RIGHT WING OUTBOARD AFT FLAP TRAILING EDGE  IS DELAMINATED.  REPAIRED RIGHT WING OUTBOARD AFT FLAP TRAILING EDGE IAW B737 SRM 51-70-10 REPAIR 4.
